# SDR SWAA2023122134441

- Difficulty date: December 14, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 50,539 hours, 26,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INTERIOR/EXTERIOR INOP.<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS M2335 BATTERY PACK STA 500C LEFT M1670 BATTERY PACK STA 727C LEFT M1673 BATTERY PACK STA 952 LEFT I/A/W BOEING AMM 33-51-06-960-805; OPS CHECK PERFORMED I/A/W BOEING AMM 33-51-00-710-801; OPS CHECK NORMAL;[02] VERIFIED STEP 1
